Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Imbedding the stable homotopy category

Author: Donald W. Kahn
Journal: Bull. Amer. Math. Soc. 73 (1967), 649-651
MathSciNet review: 0219064
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. Frank Adams, Stable homotopy theory, Springer-Verlag, Berlin-Göttingen-Heidelberg-New York, 1964. Lectures delivered at the University of California at Berkeley, 1961; Notes by A. T. Vasquez. MR 0185597
  • 2. M. Boardman, Stable homotopy theory, University of Warwick, 1966.
  • Peter Freyd, Stable homotopy, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 121–172. MR 0211399
  • 4. W. S. Massey, Exact couples in algebraic topology, Ann. of Math. 56 (1952), 363-396 and 57 (1953), 248-286. 5. D. Puppe, (a) On the formal structure of stable homotopy theory, Colloquium at Aarhus, Proceedings, 1962.
  • Dieter Puppe, Stabile Homotopietheorie. I, Math. Ann. 169 (1967), 243–274 (German). MR 211400, DOI
  • E. H. Spanier and J. H. C. Whitehead, A first approximation to homotopy theory, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 655–660. MR 56290, DOI
  • Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. MR 0143217

Additional Information